# SDR SWIA972592

- Difficulty date: May 25, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 12,173 hours, 17,289 cycles
- Engine: Pwa PW118B
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTURE FROM PDX, RECEIVED A DUCT LEAK WARNING ON MAP AND UPPER PANEL (RIGHT PACK).  FOLLOWED QRH PROCEDURE.  LIGHT DID NOT EXTINGUISH.  RETURNED FOR LANDING AT PDX.  LIGHT EXTINGUISHED ON DESCENT AT ABOUT 1500 FT.  OPENED PANELS, INBOARD LEADING EDGE, CHECKED BLEED AIR DUCTING, CLAMPS, AND SENSORS.  FOUND SENSOR JUST INBOARD OF RIB NACELLE WITH LOOSE WIRE.  RECONNECTED WIRE PER WIRING MANUAL 20-40-00.
